# SDR CA050215004

- Difficulty date: February 14, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 22,403 hours
- Engine: Pwa JT8D219
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 4062515
- Part serial: 9690
- Condition: Damaged
- Location: Anti-Skid Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF, THE CREW OBSERVED THE (WHEEL NOT TURNING LIGHT) WAS ON.  THE TAKE-OFF WAS REJECTED SUCCESSFULLY AND RETURNED TO THE GATE.  MAIN FOUND THE NR 1 ANTI-SKID SPEED TRANSDUCER DAMAGED DUE TO HEAT.  THE ASSY WAS REPLACED AND CHECKED SERVICEABLE IAW MM 32-43-02. NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
